MAUDE Adverse Event Report: ST PAUL PNEUPAC; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)

ST PAUL PNEUPAC; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
Model Number 520A1299US
Medical Device Problem Codes Leak/Splash (1354); Device Fell (4014)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a customer dropped a smiths medical ventilator and it's leaking internally.No patient involvement.
 
Additional Manufacturer Narrative
H6: event problem and evaluation codes: updated after device evaluation.H10: device evaluation: the device was returned for investigation.A visual inspection and functional test were performed.Visual inspection found the device intact but dirty.The customer stated problem was duplicated, when back pressure is applied, device leaked pressure internally.It was found a faulty oscillator (stuck or jammed), device not functionally properly.Replaced faulty oscillator, faulty regulator, faulty demand valve, faulty amsv assembly.Replaced vr1 housing upper, language specific gas label and serial number label.Upgraded non return valve and variable restrictor.Installed service kit 520a1146 and patient valve assembly as part of pm.Performed pm, calibrated, cleaned unit and affixed new service label.The cause of the reported problem was traced to: user damaged the device by dropping it.No previous service history.Manufacturing dhr is not relevant to the investigation due to the age of the device.

Brand Name
PNEUPAC
Common Device Name
VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
NULL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
david halverson
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key11290172
Report Number3012307300-2021-00951
Device Sequence Number14312694
Product Code BTL
UDI-Device Identifier10610586045721
UDI-Public10610586045721
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K051322
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 03/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number520A1299US
Device Catalogue Number520A1299US
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/14/2021
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2021
Supplement Date Received by Manufacturer02/08/2021
Initial Report FDA Received Date02/05/2021
Supplement Report FDA Received Date03/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/13/2012
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown